The Forcing Geodetic Cototal Domination Number of a Graph

Authors

  • S L Sumi Research Scholar, Register No.20123042092007, Department of Mathematics,Holy Cross College (Autonomous), Nagercoil - 629004, Affiliated by Manonmaniam Sundaranar University, Abishekapatti, Tirunelveli - 627 012, Tamil Nadu, India
  • V Mary Gleeta Assistant Professor, Department of Mathematics, T.D.M.N.S College, T. Kallikulam - 627 113, Affiliated by Manonmaniam Sundaranar University, Abishekapatti, Tirunelveli - 627 012, Tamil Nadu.
  • J Befija Minnie Assistant Professor, Department of Mathematics, Holy Cross College (Autonomous), Nagercoil - 629004, Affiliated by Manonmaniam Sundaranar University, Abishekapatti, Tirunelveli - 627 012,

DOI:

https://doi.org/10.23755/rm.v44i0.895

Keywords:

geodetic set, cototal dominating set, geodetic cototal dominating set, geodetic cototal domination number, forcing geodeticcototal domination number.

Abstract

Let  be a geodetic cototal domination set of . A subset  is called a forcing subset for  if  is the unique minimum geodetic cototal domination set containing . The minimum cardinality T is the forcing geodetic cototal domination number of S is denotedby , is the cardinality of a minimum forcing subset of S. The forcing geodetic cototal domination number of ,denoted by , is , where the minimum is takenover all -sets  in . Some general properties satisfied by this concept arestudied. It is shown that for every pair  of integers with ,there exists a connected graph  such that  and . where  isthe geodetic cototal dominating number of .

References

F.Harary, Graph Theory, Addison – Wesley, (1969).

F. Buckley and F.Harary,Distance in Graphs, Addition-Wesley,Redwood City,CA,(1990).

T.W.Haynes, S.T.Hedetniemi and P.J.Slater, Fundamentals of domination in graphs, Marcel Dekker, New York, 1998.

V.R. Kulli, B.Janakiram and Radha RajamaniIyer, The cototal dominationnumber of a graph, Journal of Discrete Mathematical Sciences and Cryptography,2 (2), (1999), 179 – 184.

Gary Chartrand and P. Zhang, The Forcing Geodetic number of a Graph,DiscussionesMathematicae Graph Theory 19(1999), 45 – 58.

S.L.Sumi,V.MaryGleeta and J.Befija Minnie, The Geodetic cototal domination Number of a graph, ICDM 2021, ISBN:978-93-91077-53-2.

Downloads

Published

2022-12-11